MathSciNet Relay Station
MathSciNet bibliographic data
MR1524589 Contributed Item
Robbins, H. E.; Questions, Discussions, and Notes: A Theorem on Graphs, with an Application to a Problem of Traffic Control. Amer. Math. Monthly 46 (1939), no. 5, 281–283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement